# SDR 2005UALA00367

- Difficulty date: March 31, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056916
- Condition: Leaking
- Location: Inflation Valve
- Component: Escape Slide, Aircruisers, D30654122
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW SLIDE PRESSURE.  PRESSURE LOSS WAS DUE TO LEAKAGE AT RESERVOIR TO VALVE O-RING.  O-RING WAS REPLACED.
